# SDR 2007FA0000082

- Difficulty date: January 19, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Aircraft: N408ND
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: K3823
- Condition: Melted
- Location: Magneto
- Part time: 493 hours
- Component: Magneto, Slick, 6314
- Component part number: 6314
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING TEARDOWN INSPECTION OF 2 SLICK 6314 MAGNETOS THE DISTRIBUTOR BLOCK AND GEAR ASSY PN K3823 WAS FOUND TO BE MELTED TO THE POINT OF EMANATE FAILURE. THE MAGS WERE FROM 2 SEPARATE AIRCRAFT BUT WITH NEAR IDENTICAL TOTAL TIMES ONE AT 493.3 HRS AND THE OTHER AT 498.8.THE MANUFACTURE WAS CONTACTED AND THEY REQUESTED THE MAGS FOR EVALUATION.
